STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT CS NUM4 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
5531-G-410-E |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding instability involving a triathlon insert was reported.The events was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it as reported that the patient was revised due to instability.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
Left knee revision, patient complained of instability in the knee.Surgeon swapped the insert, and all other components were left in-situ at this time.No complaints filed against the components themselves, and no further information available.